# SDR AALA20110225DFW02

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 20,853 hours, 2,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 20C.  OPS CHECK NORMAL.
